# SDR QXEA2022121900342

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 24,155 hours, 26,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 58401A2BC5F4L302
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THAT THE EMERGENCY LIGHT SWITCH BACKLIGHTING IS INOP. REMOVED FROM SERVICE. RELAMPED EMERGENCY LIGHT SWITCH. NO FURTHER DEFECTS. RETURNED TO SERVICE.
